Open Journal of Applied Sciences

Vol.9 No.7(2019), Paper ID 93502, 9 pages

DOI:10.4236/ojapps.2019.97042

 

New Solutions for Systematic Problems Involving Complexity through Program MATLAB Based on Indeterminism for Non-Physicists

 

Deok-Soo Cha, Hee-Jong Jun

 

Eho Technology Co., Seoul, South Korea
Soongsil University, Seoul, South Korea

 

Copyright © 2019 Deok-Soo Cha, Hee-Jong Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cha, D. and Jun, H. (2019) New Solutions for Systematic Problems Involving Complexity through Program MATLAB Based on Indeterminism for Non-Physicists. Open Journal of Applied Sciences, 9, 535-543. doi: 10.4236/ojapps.2019.97042.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.